RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 123, Number 2, Pages 252–255 (Mi dan42380)  

ASTRONOMY

On “period – luminosity relation” in the case of cepheids

S. A. Zhevakin

Scientific Research Institute of Radio Physics, Gor'kii

Full text: PDF file (656 kB)
Presented: М. А. Леонтович
Received: 30.06.1958

Citation: S. A. Zhevakin, “On “period – luminosity relation” in the case of cepheids”, Dokl. Akad. Nauk SSSR, 123:2 (1958), 252–255

Citation in format AMSBIB
\Bibitem{Zhe58}
\by S.~A.~Zhevakin
\paper On ``period -- luminosity relation'' in the case of cepheids
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 123
\issue 2
\pages 252--255
\mathnet{http://mi.mathnet.ru/dan42380}


Linking options:
  • http://mi.mathnet.ru/eng/dan42380
  • http://mi.mathnet.ru/eng/dan/v123/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019